# SDR CA130828003

- Difficulty date: August 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8202
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Part number: DH10201153CS
- Condition: Failed
- Location: Spu Power
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) 1- NR 2 SPU AUXILIARY POWER CAUTION LIGHT ON AT ALL TIMES. NR 2, SNAG TRACED TO SPU POWER CONTROLLER. NR 3, UNIT REPLACED AND TESTED IAW AMM 29-11-17 4- NR 2 SPU AUX POWER CAUTION LIGHT EXTINGUISHED.
